On the Ruelle-Perron-Frobenius theorem

    Research output: Contribution to journalArticlepeer-review

    6 Citations (Web of Science)


    A comprehensive version of the Ruelle-Perron-Frobenius theorem is considered with explicit estimates of the spectral radius of the Ruelle transfer operator and various other quantities related to spectral properties of this operator.
    Original languageEnglish
    Pages (from-to)131-150
    JournalAsymptotic Analysis
    Issue number1-2
    Publication statusPublished - 2005


    Dive into the research topics of 'On the Ruelle-Perron-Frobenius theorem'. Together they form a unique fingerprint.

    Cite this